MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Emotional Changes (1831); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer, the huber needle is leaking when flushed at the c shaped piece that is used to remove the needle.The needle has to be removed and the patient re accessed.It was reported this occurred with two devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will evaluate.Results are expected soon.
 
Event or Problem Description
It was reported by the customer, "the huber needle is leaking when flushed at the c shaped piece that is used to remove the needle.The needle has to be removed and the patient re-accessed." it was reported this occurred with two devices.This report addresses the first device.Additional information received 4/20/2023: customer states the events were non life threatening.Leaks were discovered when flushed immediately after insertion.It causes an interruption in care and delay in treatment.The needle must be removed.Staff must perform the entire sterile process again and re-access the patient.This causes anxiety and fear that the needle will leak again once the chemo begins to infuse for the patients.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak in the needle housing was confirmed and the cause was determined to be supplier related.The product returned for evaluation was 20g x 1"" powerloc max infusion set.The investigation findings were consistent with improper or insufficient adhesive application or curing during manufacture of the component at the supplier facility.The returned product sample was evaluated and a leak was observed where the tubing connects to the needle housing.This investigation concluded that the adhesive had not established a sufficient bond between the extension tubing and the needle shaft, and the characteristics observed which supported this type of failure included: ¿ air bubbles or voids in adhesive coverage were seen in the application wells ¿ voids or gaps in adhesive coverage were observed on the needle shaft the supplier has been notified of this event.H3 other text : evaluation findings are in section h.11.

Brand Name
POWERLOC MAX SAFETY INFUSION SET 20G X 1.0 INCH WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16668271
Report Number3006260740-2023-01134
Device Sequence Number12255531
Product Code FPA
UDI-Device Identifier00801741182150
UDI-Public(01)00801741182150
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K073050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberN/A
Device Catalogue NumberCPA00052
Device Lot NumberREGW3691
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/20/2023
07/05/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/05/2023
07/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown